I'm 22 years old. I was on ortho tri-cyclen lo 4 months ago and tool for for 2 months then stopped, now just today I started taking Alesse after my mom literally shoved it down my throat. My mom forced me to take them since she is extremely paranoid of me getting pregnant, even though I have NO boyfriend. I am concernwd about how this is going to affect my body because Ive already had a lot of body changes since taking BC such as lack of sex drive and mood changes. Will doing this BC routine affect me from getting pregnant in future?
Don't have intericourse. Stopping and starting may induce ovulation. You may have breakthrough bleeding. If you do tell the dr. He may stop the pill then start it again when you get a normal period. It's not dangerous if it's just spotting, but if u need to change pads or Tampax more than 2x an hour call dr. But this just sounds like you forgot to take the pill. Put the pills in a place where you will see them so you don't 4get to take them. Don't let anyone force you to take medications. You're not a minor. And no it wont affect you from becoming pregnant in the future. Also, the pills lessen bleeding and cramps. And you may gain like 8 to 10 pounds . Sounds like your mom needs a talking to from the dr. But you aren't harming yourself. Your mommy sounds paranoid. B well dear
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I missed four white pills on my Ortho Tri-Cyclen due to running out. How should I start taking them?
Updated 28 Oct 2011 • 2 answers
Ortho Tri-Cyclen Lo - Why do I start spotting on the day I start taking my highest dose of ortho tri
Updated 6 Jan 2014 • 2 answers
Updated 1 Jan 2015 • 1 answer
Updated 3 Apr 2015 • 1 answer
Updated 23 Aug 2015 • 2 answers